IGB

Connexion

(Article of periodic en Anglais - 1980)

Document title

The bounded transportation problem

Authors(s) and Affiliation(s)

GREEN M. B. ; CROMLEY R. G. ; SEMPLE R. K. ;

Abstract

Traitements mathématiques du problème des transports et application aux transports des malades aux hôpitaux de l'Ohio appalachien rural.

Source

Article of periodic

published at : Economic geography Worcester

Editor :

Millesime : 1980, vol. 56, no1 [pp. 30-44]

Bibliographic references : 41 réf.

Language

Anglais

Refdoc record number (ud4) : 12720478 : Permanent link - XML version
Powered by Pxxo